MathSciNet Relay Station
MathSciNet bibliographic data
MR2171684 41A10 (33D45 41A25 41A36)
Wang, Heping; Meng, Fanjun The rate of convergence of $q$-Bernstein polynomials for $0<q<1$. J. Approx. Theory 136 (2005), no. 2, 151–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement